MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR PLATE 14 HOLES/355MM-LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR PLATE 14 HOLES/355MM-LEFT; PLATE,FIXATION,BONE
Model Number 242.114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a 4.5 locking compression plate (lcp) proximal femur plate broke due to hip prosthesis failure and non-union.It is unknown if there are fragments generated.Procedure outcome was unknown.There was no patient consequence.Concomitant devices reported: unknown screws: trauma (part # unknown, lot # unknown, quantity# unknown).This complaint involves one (1) device.This report is for one (1) 4.5mm lcp® proximal femur plate 14 holes/ 355mm-left.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM LCP® PROXIMAL FEMUR PLATE 14 HOLES/355MM-LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9335170
Report Number2939274-2019-62260
Device Sequence Number16712378
Product Code HRS
UDI-Device Identifier10886982168023
UDI-Public(01)10886982168023
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K030858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242.114
Device Catalogue Number242.114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2019
Initial Report FDA Received Date11/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR